# SDR SWAA2023070565031

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET IS CRACKED AT STR 19L; BS 500D<[01] VERIFY APPLICABILITY PER SRM 53-30-08-0I-1. NOT ALLOWABLE DAMAGE PARTS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED GUSSET AT STR 19L BS 500D IAW SRM 51-40-02;[03] RECEIVED NEW GUSSET AT STR 19L BS500D P/N143A9481-6 PO#922569 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7902. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 1-3; OK TO INSTALL PART;[05] INSTALLED NEW GUSSET AT STR 19L BS 500D IAW SRM 51-40-02 AND DWG 143A7902;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED MEASUREMENT TABLE
